# SDR HALA2019101000407

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 25,987 hours, 4,014 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 43231190002
- Part serial: 03882
- Condition: Malfunctioned
- Location: Hf Comms
- Part time: 869 hours, 131 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 HF RADIO WILL NOT TUNE. // TROUBLESHOT #1 HF RADIO REF A330 TSM 23-11-00-810-819-A. REMOVED AND REPLACED #1 HF TRANSCEIVER REF A330 AMM 23-11. TEST OK.
